# SDR IPXA2021092174138

- Difficulty date: September 15, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 31,564 hours, 20,954 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 313N303358
- Condition: Cracked
- Location: #1 Engine Sta 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEG#1 ENGINE AFT FAIRING FRAME STA 272 RH SIDE BRACKET IS CRACKED.REMOVED CRACKED BRACKET AND INSTALLED REPLACEMENT PER SRM 51-40-02 AND 51-10-02 PR 9.
